Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

switching to kadian

motelman99mmotelman99 Posts: 122
edited 06/11/2012 - 8:31 AM in Pain Medications
if kadian is just like morphine why would a dr switch you from the morphine 30 to kadian.morphine makes me sick so will the kadian do the same.dr going to call back...im just going to ask for hydro.will i have withdraws?


  • I'm not sure why your doctor switched you from one form of morphine to another. Kadian is another brand of extended release morphine that comes in a capsule. I'm just on MS Contin where I take 3 60mg tablets every 8 hours, and percocet for breakthrough pain. So far I haven't had any side effects. Just let your doctor know that morphine makes you sick to your stomach, and maybe he'll try another ER med like Oxycontin. They prefer you to be on an ER medications which stays in your body all the time, than the fast acting meds like Vicodin; they rather you use those for BT pain instead. Don't stop taking the morphine because you may go into withdrawal. Talk to your doctor first, and I'm pretty sure he'll will work with you. Take care
  • thanks,dr told me to stop taking the morphine 30mg and keep taking the ir 15mg tell monday.they are making me sick also,hurt my stomach.going to tell the dr no more morphine at all.hope he gives me something.
  • not going to take the kadina after all.dr put me on hydro 2-325 every 6 hr.witch is ok by me .hated morphine.
Sign In or Register to comment.